2 doctors weighed in:

What can be done if a 2 year old drinks well over half a bottle 250 mg / 5 ml amoxicillin for oral suspension that was prescribe a 6 month old baby?

2 doctors weighed in
Dr. Holly Maes
Pediatrics

In brief: Not a problem

Other than some diarrhea and possibly an upset stomach, this is not going to be harmful and there is no antidote needed for an Amoxicillin overdose.
They will be fine, but i wouldn't want to be the one changing diapers the next few days!

In brief: Not a problem

Other than some diarrhea and possibly an upset stomach, this is not going to be harmful and there is no antidote needed for an Amoxicillin overdose.
They will be fine, but i wouldn't want to be the one changing diapers the next few days!
Dr. Holly Maes
Dr. Holly Maes
Thank
Dr. Jay Park
Pediatrics

In brief: Nothing

Usually harmless.

In brief: Nothing

Usually harmless.
Dr. Jay Park
Dr. Jay Park
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
15 years in practice
1M people helped
Continue
111,000 doctors available